# SDR CA071115004

- Difficulty date: November 15, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 978 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: CSP28229
- Condition: Damaged
- Location: Engine Mount
- Part time: 1,739 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE MOUNT BOLTS THAT DAMAGED THE THREADS UPON REMOVAL. BOLTS WHERE INSTALLED ON 12/22/2005. (2) OF THE (4) TOP MOUNT BOLTS HAVE DAMAGED THREADS AND ARE NOT RE-USABLE. THREADS IN ENGINE CASE REQUIRE CLEAN-UP. (TC 20071115004)
